MathSciNet Relay Station
MathSciNet bibliographic data
MR2368982 20G35 (14L35)
Viehmann, Eva Connected components of closed affine Deligne-Lusztig varieties. Math. Ann. 340 (2008), no. 2, 315–333.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement